# SDR QXEA0100743

- Difficulty date: May 11, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 31,677 hours, 38,131 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - CORROSION FOUND ON UPPER FRAME FLANGE OF FRAME 14755, IN VICINITY OF STRINGER 2.  CORROSION BLENDED IAW FOKKER SRM 51-10-04, PAGE 9, PARAGRAPH 4A.  CORROSION BLENDED IAW FOKKER SRM 51-10-4, PAGE 9, PARAGRAPH 4A.  FOUND TO BE BEYOND ACCEPTABLE LIMITS.  REPAIRED IAW HORIZON AIR EA 4-53-1487.
